MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Bone Notching (4890)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient presented to surgeon with a painful shoulder and decreased function following a right shoulder replacement.The pre-op imaging and assessment showed what appears to be a loose humeral component and inferior scapular notching on the glenoid, with some bone changes/resorption on both the humerus and glenoid.It was suspected that the glenoid component may be loose as well.The patient was scheduled for a revision reverse total shoulder arthroplasty with humeral exchange and possible glenoid / complete revision.During the procedure, it was confirmed that the humeral stem and component were loose and not well fixed in the bone.The surgeon was able to pull the construct out by hand not needing extraction tools.There was no bone growth onto the humeral stem.The glenoid baseplate was assessed and showed/presented to be well fixed after testing it with a slap hammer and leverage bar.The surgeon debrided and irrigated the shoulder joint and kept the well-fixed baseplate in.A 38mm +4 lateralized glenosphere was replaced to help push the humerus away from the inferior glenoid bone, along with a new humeral stem that was cemented into the humeral canal and a new tray and liner construct.The joint felt stable, confirmed on x-ray, the placement and the existing plate and screws construct from the fracture fix were able to stay and did not need to be removed or revised.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25485848
Report Number1038671-2026-00771
Device Sequence Number10395185
Product Code KWS
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/12/2026
Date Device Manufactured10/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale